# SDR 8LFA202506170003

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N433LF
- Make and model: Bell 429
- Aircraft serial: 57484
- Aircraft time: 1,025 hours, 3,055 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Failed
- Location: T/R Pitch Link
- Part time: 484 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE CONTROL PITCH LINK BEARING FAILED, THE INNER RACE SEPARATED FROM THE OUTER RACE, WHICH ALLOWED THE PITCH LINK ROD END TO MOVE AXIALLY ALONG THE ATTACHMENT HARDWARE WITHIN THE FORK OF THE TAIL ROTOR BLADE PITCH CONTROL FITTING.
